Format

Send to

Choose Destination
See comment in PubMed Commons below
Can Respir J. 2011 Sep-Oct;18(5):262-4.

A case of adalimumab-induced pneumonitis in a 45-year-old man with Crohn's disease.

Author information

  • 1Department of Medicine, University of British Columbia, Vancouver, British Columbia. jdreid@interchange.ubc.ca

Abstract

Adalimumab is a human monoclonal antibody against tumour necrosis factor-alpha that has been associated with acute lung toxicity, mainly in patients with rheumatoid arthritis. Descriptions of similar patterns of lung injury in patients treated with adalimumab for inflammatory bowel disease are emerging in the literature. A case involving a 45-year-old man with Crohn's disease who developed a nonbronchiolitis inflammatory nodular pattern of lung injury after starting adalimumab is reported.

PMID:
21969926
PMCID:
PMC3267602
[PubMed - indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Write to the Help Desk